# SDR SWIA202265802

- Difficulty date: March 4, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR23R HAS CORROSION BETWEEN FS942 AND FS977.    (C CHECK RO 5/23/22)    REMOVED CORROSION FROM STGR 23R BETWEEN FS942-FS977 RF. CRJ-900 SRM, 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-51-03-101-003-A04. COMPLIED WITH REO REPAIR REF. REO 690-53-51-332 REV --, DATED: 2022-03-22, ALL STEPS COMPLIED WITH. LEAK CHECK GOOD, SEE CONTINUE CARD FOR DETAILS
